MathSciNet Relay Station
MathSciNet bibliographic data
MR1357397 47H06 (47H05 47H11 47H15)
Kartsatos, Athanassios G. New results in the perturbation theory of maximal monotone and $m$-accretive operators in Banach spaces. Trans. Amer. Math. Soc. 348 (1996), no. 5, 1663–1707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement